On Statistical e-Convergence of Double Sequences

dc.contributor.authorSever, Y
dc.contributor.authorTalo, Ö
dc.date.accessioned2024-07-18T12:01:01Z
dc.date.available2024-07-18T12:01:01Z
dc.description.abstractThe concept of statistical e-convergence for a double sequence has been defined by Sever and Talo (Iran J Sci Technol Trans A Sci 41(3):851-857, 2017). In this paper we keep working on this convergence. We introduce the concepts of statistical e-limit superior and inferior and prove some fundamental properties of them. Further more by means of statistical e-convergence, we prove a Korovkin-type approximation theorem for double sequences of positive linear operators defined on the space of all 2 pi-periodic and real valued-continuous functions on the real two-dimensional space.
dc.identifier.issn1028-6276
dc.identifier.other2364-1819
dc.identifier.urihttp://akademikarsiv.cbu.edu.tr:4000/handle/123456789/8133
dc.language.isoEnglish
dc.publisherSPRINGER INTERNATIONAL PUBLISHING AG
dc.subjectAPPROXIMATION THEOREM
dc.subject2 VARIABLES
dc.subjectCORE
dc.titleOn Statistical e-Convergence of Double Sequences
dc.typeArticle

Files